# SDR USAA2009110493022

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,985 hours, 47,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - PHX - EEL - ROW 12ABC, SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AND HARNESS MISSING.  INSTALLED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AND HARNESS AT ROW 12ABC IAW EA 113853.
